Skip to Content

Can you wear the Nicotine Patch while taking Harvoni ?

Responses (1)

zenn211 9 Mar 2015

Oh my goodness Loukazoo, I wouldn't. If it's possible for you to wait until your treatment is over, then I would if I were you.
I say this because I feel that it's important to allow Harvoni to do its thing without any potential possibility of interference; from any source.
We don't want to take the chance of any negative chemical interaction.
I'd like to dye my hair, yet I refuse to do that because of the chemical make up of most hair dye products that might inhibit the potency of this medicine, Harvoni.
Therefore, I would not use the nicotine patch while on Harvoni. Nevertheless, by all means consult with your personal physician first before you put anything, other than food into your body.
Besides, this is our one big chance to get it right and make it right. :-)
Hang in there with me, my friend, and I'll hang in here with you; because things are about to improve in our overall well being.
The sky is blue and the sun is shinning! Let's do it together.
I pray for the success of all of us using this brand new drug Harvoni. I believe that you... me... we (all members) will have victory over this hep c virus!

Oh, and Good morning! :-)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions